$D$-optimality in $3^k$-designs for $N\equiv1$ mod 9 observations

Kolyva-Machera, F. . Journal of Statistical Planning and Inference 1989. 22 :95-103

Locate this article in:

Bibtex

@article{CIS-88342,
  Author = {Kolyva-Machera, F.},
  Title = {$D$-optimality in $3^k$-designs for $N\equiv1$ mod 9 observations},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {22},
  Year = {1989},
  Pages = {95--103},
  Keywords = {Factorial design, Fractional factorial design}
}

Similar articles